Proceedings of the Japan Academy, Series A, Mathematical Sciences

Meromorphic solutions of some difference equations of higher order, II

Niro Yanagihara

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 7 (1982), 284-286.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515917

Digital Object Identifier
doi:10.3792/pjaa.58.284

Mathematical Reviews number (MathSciNet)
MR682683

Zentralblatt MATH identifier
0517.30025

Citation

Yanagihara, Niro. Meromorphic solutions of some difference equations of higher order, II. Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 7, 284--286. doi:10.3792/pjaa.58.284. https://projecteuclid.org/euclid.pja/1195515917


Export citation

References

  • [1] S. Sliimomura: Entire solutions of a polynomial difference equation. Jour. Fac. Sci., Univ. Tokyo, Sec. I A, 28, 253-266 (1981).
  • [2] N. Yanagihara: Meromorphic solutions of some difference equations. Funkcial. Ekvac, 23, 309-326 (1980).
  • [3] N. Yanagihara: Ditto II. ibid., 24, 113-124 (1981).
  • [4] N. Yanagihara: Meromorphic solutions of some difference equations of higher order. Proc. Japan Acad., 58A, 21-24 (1982).

See also

  • Part I: Niro Yanagihara. Meromorphic solutions of some difference equations of higher order. Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 1 (1982), 21--24.